# SDR FDEA202308211467

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON SEAT TRACK AT MAIN DECK CARGO   COMPARTMENT BETWEEN STATION 748 AND STATION 768 X=27.5. EXISTING REPAIR ON SEAT TRACK AT MAIN DECK CARGO COMPARTMENT BETWEEN STATION 748   AND STATION 768 X = 27.5 EVALUATED AND FOUND NOT REPAIRED IN ACCORDANCE WITH SRM 53-  00-52-2R REPAIR 1 FIGURE 201. SEAT TRACK REPAIR CARRIED OUT AT EXISTING SPLICES STATION   745 TO STATION 765 X = 27.5 IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO #   1-5100-7-5001 B7 PT1 TITLE: STRUCTURES - REPAIR CATALOG - MD 11 - REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
